MAUDE Adverse Event Report: AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number STD PTC - SIZE 2B - 132.5° - 70MM
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"we noticed on the stem, after impacting tray, white blotchy.Didn't rub off.Decided to open a 3b stem after compacting new size.When 3b stem was opened we noticed plastic flecks on the stem.We wiped them off and impacted the tray on the new stem.After tray impaction we noticed these white marks again on both sides of the stem.We determined this was an issue with the impaction block mwf107.The 3b stem was implanted.No back up available.Had to open and compact for size up.Not the best size and fit.".

Brand Name
AEQUALIS ASCEND FLEX STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9680602
Report Number3000931034-2020-00005
Device Sequence Number2383146
Product Code KWS
UDI-Device Identifier03700386944512
UDI-Public03700386944512
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2024
Device Model NumberSTD PTC - SIZE 2B - 132.5° - 70MM
Device Catalogue NumberDWF602B
Device Lot NumberAC2568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;